A common maximal element of condensing mappings

Liang Ju Chu, Chien Hao Huang

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we establish∏ a general existence theorem of maximal elements of condensing mappings in the product X:= Xα of noncompact l.c.-spaces. As an application, we prove that α∈I a family of Lπα-majorized Qα-condensing mappings Tα: X −→ 2 admit a common maximal element under the mild condition that each {x | Tα(x) ≠ ∅} is compactly open.

Original languageEnglish
Pages (from-to)125-132
Number of pages8
JournalFixed Point Theory
Volume21
Issue number1
DOIs
Publication statusPublished - 2020

Keywords

  • l.c.-space
  • L-majorized
  • Maximal element
  • Q-condensing mapping

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A common maximal element of condensing mappings'. Together they form a unique fingerprint.

Cite this